CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Quasi sure p-variation of fractional Brownian sheet 期刊论文
STOCHASTIC ANALYSIS AND APPLICATIONS, 2006, 卷号: 24, 期号: 6, 页码: 1223-1238
Authors:  Cao, Guilan;  He, Kai
Favorite  |  View/Download:47/0  |  Submit date:2018/07/30
fractional Brownian sheet  infinity-modification  p-variation  Quasi sure convergence  (p, alpha)-modification  Sobolev space  
A network improvement problem under different norms 期刊论文
COMPUTATIONAL OPTIMIZATION AND APPLICATIONS, 2004, 卷号: 27, 期号: 3, 页码: 305-319
Authors:  Zhang, JZ;  Yang, XG;  Cai, MC
Favorite  |  View/Download:33/0  |  Submit date:2018/07/30
network improvement problems  location problem  strongly polynomial algorithms  inapproximability  
Hierarchical production control in a stochastic N-machine flowshop with limited buffers 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2000, 卷号: 246, 期号: 1, 页码: 28-57
Authors:  Sethi, SP;  Zhang, HQ;  Zhang, Q
Favorite  |  View/Download:47/0  |  Submit date:2018/07/30
hierarchical control  manufacturing systems  stochastic dynamic programming  optimal control  discounted cost